# SDR C2XA07RI073

- Difficulty date: August 31, 2007
- Submitted: September 7, 2007
- Operation: Air carrier
- Aircraft: N48901
- Make and model: Emb EMB-145LR
- Aircraft serial: 145501
- Aircraft time: 14,458 hours, 11,126 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIC - MX - DURING ROUTINE MAINTENANCE, MX FOUND EMERGENCY LIGHT ON SEAT 12A INOP.  MX REMOVED THE EMERGENCY LIGHT ASSEMBLY AND FOUND CONNECTOR LOOSE.  MX RESECURED CONNECTOR AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
